Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Petrov, Georgii Ivanovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 1

Number of views:
This page:40
Abstract pages:3
Member of the USSR Academy of Sciences
Professor
Doctor of technical sciences

http://www.mathnet.ru/eng/person128005
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1975
1. G. I. Petrov, “The Nature of the Tunguska Meteorite”, UFN, 117:1 (1975),  181–182  mathnet; Phys. Usp., 18:9 (1975), 744

2. D. G. Alkhazov, K. V. Donskoy, S. N. Zhurkov, N. I. Ionov, B. A. Mamyrin, G. I. Mishin, G. I. Petrov, V. M. Tuchkevich, “Yurii Aleksandrovich Dunaev”, UFN, 116:1 (1975),  169–170  mathnet; Phys. Usp., 18:5 (1975), 389–390
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021